# SDR ASAA2016021015387

- Difficulty date: February 10, 2016
- Submitted: February 13, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 12,999 hours, 4,219 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Part number: UNKNOWN
- Condition: Activated
- Location: Map
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAP FLAG ON CAPTAINS ND AFTER FMC PREFLIGHT.  ACFT GROUNDED.  PERFORMED FIM TASK 24-61, TASK 835.  RESET NR 2 FMC C/B AND NR 1 C/B.  OPS NORMAL.
